# SDR 05FDEA00958

- Difficulty date: April 11, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727-200
- Aircraft serial: 21463
- Aircraft time: 41,264 hours, 26,276 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR AT EXTERNAL DOUBLER BS 990 TO BS 1000 BL 0 WL 148, 18 INCHES BY 18.5   INCHES NEEDS EVALUATION TO DETERMINE PER SRM OR APPROVED DATA.  REPAIRED DOUBLER PER FED EX EA 7-5330-86271
